Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from Diabetes, taking Champex started vomiting with Headache. Tested with high sugar level. Suggestion?

hi i am a 56 year old female with type 2 diabetic for 3 weeks now i have been on champex but as soon as i started taking them i started vomiting and a bad head ache i have now stoped taking them but the symptoms are still there but adding to that i have very light head and feel very dizzy, light headed, feel sick and a very bad headache . i just took my surgar level and they are also very high 15.5 can you help i have never felt so lousy as i do now
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Many people suffer from headache,nausea and vomiting after consuming champix.
You did right to stop it.
However you are having very high sugar levels.
Uncontrolled diabetes can it self cause nausea,lethargy,feeling sick,dizziness,fatigue etc.
In addition you may be having uncontrolled high blood pressure which in self might be contributing towards your symptoms .
Simultaneously your habit of smoking is making the matter worse for you.
You must immediately consult your doctor and get yourself investigated thoroughly and get the prescription revised .You may even get admitted in hospital for few days,so that your sugar levels and symptoms are brought under control.
Make it a point to keep your blood sugar levels in control from hence now.
Along with sugar levels keep your cholesterol levels and blood pressure in control by proper medications and dietary restrictions.
Last but not the least ,you have to quit smoking as it would play havoc with your life.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor